# SDR ABXA202109139090

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 65,821 hours, 46,455 cycles
- Engine: Ge CF680A3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Cable
- Part number: 580289008
- Condition: Binding
- Location: Rt Vsv
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, R ENG STARTED SURGE +/- 2% N2, +/- 100 FF, +/- 40 EGT, +/- 1% N1. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND R/H ENG VSV FEEDBACK CABLE TO HAVE HIGH PULL FORCE.R&R RH ENG VSV FEEDBACK CABLE IAW AMM 75-31-03. AIRCRAFT RETURNED TO SERVICE.
